Advanced Search
Article Contents
Article Contents

Formal equivalence between normal forms of reversible and hamiltonian dynamical systems

Abstract / Introduction Related Papers Cited by
  • We show the existence of formal equivalences between $2n$-dimensional reversible and Hamiltonian vector fields. The main tool we employ is the normal form theory.
    Mathematics Subject Classification: Primary: 34C14, 34C20; Secondary: 37J15, 37J40.


    \begin{equation} \\ \end{equation}
  • [1]

    R. Abraham and J. Marsden, "Foundations of Mechanics," Benjamin Cummings, London, 1978.


    F. Antoneli, P. H. Baptistelli, A. P. Dias and M. Manoel, Invariant theory and reversible-equivariant vector fields, J. Pure Appl. Algebra, 213 (2009), 649-663.doi: 10.1016/j.jpaa.2008.08.002.


    V. I. Arnold, "Arnold's Problems," Springer-Verlag, Berlin, 2004.


    V. I. Arnold, "Geometrical Methods in the Theory of Ordinary Differential Equations," Fundamental Principles of Mathematical Sciences 250. Springer-Verlag, 1998.


    G. D. Birkhoff, Dynamical systems with two degrees of freedom, Trans. Amer. Math. Soc., 18 (1917), 199-300.doi: 10.1090/S0002-9947-1917-1501070-3.


    R. L. Devaney, Reversible diffeomorphisms and flows, Trans. Amer. Math. Soc., 218 (1976), 89-113.doi: 10.1090/S0002-9947-1976-0402815-3.


    G. Gaeta, Normal forms of reversible dynamical systems, International Journal of Theoretical Physics, 33 (1994), 1917-1928.doi: 10.1007/BF00671033.


    A. Jacquemard, M. F. S. Lima and M. A. Teixeira, Degenerate resonances and branching of periodic orbits, Annali di Matematica Pura ed Applicata, 187 (2008), 105-117.doi: 10.1007/s10231-006-0036-8.


    R. M. Martins and M. A. Teixeira, On the Similarity of Hamiltonian and reversible vector fields in 4D, Communications on Pure and Applied Analysis, 10 (2011), 1257-1266.doi: 10.3934/cpaa.2011.10.1257.


    R. M. Martins and M. A. Teixeira, Reversible-equivariant systems and matricial equations, Anais da Academia Brasileira de Ciências, 83 (2011), 1-16.doi: 10.1590/S0001-37652011000200003.


    J. C. van der Meer, "The Hamiltonian Hopf Bifurcation," Lecture Notes in Mathematics, 1160, Springer Berlin, 1982.


    J. C. van der Meer, J. A. Sanders and A. Vanderbauwhede, "Hamiltonian Structure of the Reversible Nonsemisimple 1:1 Resonance," Dynamics, Bifurcation and Symmetry: New Trends and New Tools, Kluwer Academic Publishers, 1994.


    G. B. Price, On reversible dynamical systems, Trans. Amer. Math. Soc., 37 (1935), 51-79.doi: 10.1090/S0002-9947-1935-1501778-0.


    M. B. Sevryuk, The finite-dimensional reversible KAM theory, Phys. D, 112 (1935), 132-147.doi: 10.1016/S0167-2789(97)00207-8.


    M. A. Teixeira, Singularities of reversible vector fields, Phys. D, 100 (1997), 101-118.doi: 10.1016/S0167-2789(96)00183-2.

  • 加载中

Article Metrics

HTML views() PDF downloads(101) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint